# SDR ASAA9740059

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Seal
- Part number: 65468231
- Condition: Torn
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING STRUCTURAL INSPECTION THE PRESSURE BULKHEAD AT STA 1016, LOWER WEATHER SEAL WAS FOUND TORN.  REPAIRED PER EA 5320-01318. TT:  16,604 HOURS.  TC:  8,816.  (X)
